# SDR ASAA2022123141349

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 6,048 hours, 1,967 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILURE RAN QRH, OPS RESTORED TO NORMAL. GROUNDED - YES. CHECKED LAST FLT FAULTS NO FAULTS FOR EITHER FMC. ACCOMP FMC SENSOR STATUS SHOWS OK FOR BOTH FMC REF B737-9 AMM 34-61-00-710-002.
